# SDR SWAA2015091844043

- Difficulty date: August 13, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 63,057 hours, 50,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB CRACKED, BETWEEN BS 351.2 - 348.2, BETWEEN STRINGER 15L - 17L.  R & R SHEAR WEB IAW SRM & DWG.
